Subclasses of analytic functions with respect to symmetric and conjugate points

Authors

  • C. Selvaraj Department of Mathematics, Presidency College, Chennai - 600 005, Tamil Nadu, India
  • N. Vasanthi Department of Mathematics, Presidency College, Chennai - 600 005, Tamil Nadu, India

DOI:

https://doi.org/10.5556/j.tkjm.42.2011.868

Keywords:

Analytic, univalent, starlike with respect to symmetric points, coefficient estimates.

Abstract

In this paper, we introduce new subclasses of convex and starlike functions with respect to other points. The coefficient estimates for these classes are obtained.

References

R.N. Das and P. Singh, On subclasses of schlicht mapping, Indian J. Pure Appl. Math. 8 (1977), 864-872.

R.M. El-Ashwah and D.K. Thomas, Some subclasses of close-to-convex functions, J. Ramanujan Math. Soc., 2 (1987) 86-100.

R.M. Goel and B.C. Mehrok, A subclass of starlike functions with respect to symmetric points, Tamkang J. Math. 13(1) (1982), 11-24.

A. Janteng and S.A.F.M. Dahhar, A subclass of starlike functions with respect to conjugate points, Int. Mathematical Forum, 4 (2009), No. 28, 1373-1377.

A. Janteng and S.A. Halim, A subclass Quasi-convex functions with respect to symmetric points, Applied Mathematical Sciences, Vol. 3, (2009), No. 12, 551-556.

A. Janteng and S.A. Halim, Coefficient estimates for a subclass of close-to-convex functions with respect to symmetric points, Int. J. Math. Analysis, Vol. 3, (2009), No. 7, 309-313.

K. Sakaguchi, On certain univalent mapping, J. Math. Soc., Japan, 11 (1959), 72-75.

C. Selvaraj and K.A. Selvakumaran, Fekete-Szeg"{o} problem for some subclasses of analytic functions, Far East Journal of Mathematical Sciences, Vol. 29(3) (2008), 643-652.

C. Selvaraj and N. Vasanthi, A subclass of $alpha$-Quasi-convex functions with respect to symmetric points, submitted.

Downloads

Published

2011-03-01

How to Cite

Selvaraj, C., & Vasanthi, N. (2011). Subclasses of analytic functions with respect to symmetric and conjugate points. Tamkang Journal of Mathematics, 42(1), 87–94. https://doi.org/10.5556/j.tkjm.42.2011.868

Issue

Section

Papers